Autori: Spalevic Stefan M
Naslov | Internality of Two-Measure-Based Generalized Gauss Quadrature Rules for Modified Chebyshev Measures II (Article) |
Autori | Djukic Dusan Lj Mutavdzic Djukic Rada M ![]() ![]() |
Info | MATHEMATICS, (2025), vol. 13 br. 3, str. - |
Projekat | Serbian Ministry of Science, Technological Development, and Innovations [451-03-65/2024-03/200105]; Serbian Ministry of Science, Technological Development, and Innovations, according to Contract |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | A new class of quadrature rules for estimating the error in Gauss quadrature (Article) |
Autori | Pejcev Aleksandar V Reichel Lothar Spalevic Miodrag M ![]() |
Info | APPLIED NUMERICAL MATHEMATICS, (2024), vol. 204 br. , str. 206-221 |
Projekat | Serbian Ministry of Science, Technological Development, and Innovations [451-03-47/2023-01/200105] |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|